# SDR TRAX200601065

- Difficulty date: November 28, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 8,003 hours, 6,921 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK ON RT SIDE OF ENGINE SUPPORT BEAM.  REPAIRED IAW ALL PERTINENT REPAIR INSTRUCTIONS.
